# SDR SWAA2022021895180

- Difficulty date: August 25, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 41,003 hours, 21,243 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***ALL AROUND ON FCB FLOOR PANEL# 120CF. / FABRICATED NEW FCB FLOOR PANEL 120CF FROM .071 2024T3; LOT # 1347987-1 PER DWG 453A1610 AND AMM 25-52-01-201-801
